# SDR CA150107007

- Difficulty date: January 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,000 hours
- Engine: Ge CF348C5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FIRE SYS FAULT CAUTION MESSAGE DISPLAYED AT THE GATE. RESET OK BUT CAME BACK ON WITHIN MINUTES. MAINTENANCE TROUBLESHOOTING AS FOLLOWS.  CONTINUITY CHECK FOR LOOP B CARRIED OUT AT FIDEEX CANNON PLUG WITH NO FAULTS FOUND. FOUND 26VDC AT PIN 10, 11 CONNECTOR A136P2 AT FIDEEX. ISOLATED AND DETERMINED VOLTAGE SOURCE COMING FROM JB5 B2 - ENG OIL IND. 26VDC GOES AWAY FROM PIN 10 AND 11 WHEN B2 CB IS PULLED. AT J551, PIN DD AND EE REMOVED, FOUND 26VDC IS NO LONGER PRESENT AT A136P2. J551 AND P551 REQUIRES REPLACEMENT DUE TO INTERNAL SHORT FOUND. REPLACED J551 AND P551 CONNECTOR. CHECKED FIDEX CONNECTOR P136P2 PIN 10 AND 11 FOR PRESENCE OF 26V WITH THE JB5 CB2 PUSHED IN, AND NO VOLTAGE MEASURED. RECONNECTED FIDEX CONNECTORS. APPLIED A/C POWER, NO STATUS MSG NOTED, FIRE SYS FAULT CAUTION NOTED. MDC CURRENT FAULT CODE: B1-006702. FIDEX SYS TEST OK. FIDEX WAS POSSIBLY FRIED BEFORE DUE TO PRESENCE OF 26V. NEW FIDEX REQUIRED. THE P/N NOTED IN `PART CAUSING DIFFICULTY` FIELD IS CONNECTOR J551. AN INTERNAL 26VDC SHORT IN J551 FROM THE `ENG OIL IND` CIRCUIT TO THE `L ENG LOOP B` CIRCUIT CAUSED INTERNAL DAMAGE TO DCU`S NO.1 & 2 AND TWO FIDEX CONTROL UNITS.  SB 670BA-71-012 HAS BEEN ISSUED IN PAST TO ADDRESS THESE CONNECTORS. THE REPLACED J551 WAS THE NEWER STYLE, IT SEEMS THE NEWER CONNECTOR STYLE IS PRONE TO THE SAME PROBLEMS THE SERVICE BULLETIN WAS MENT TO ADDRESS.  SB 670BA-71-012 C WAS COMPLETED ON THIS AIRCRAFT 12 JAN 2008.  CURRENT TIMES AFH 28857.32, AFC 14752.
